# SDR 2016FA0000604

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: General aviation
- Aircraft: N901RM
- Make and model: Cessna 182T
- Aircraft serial: 182T82285
- Aircraft time: 1,070 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,070 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 1,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INTAKE AND NR 3 EXHAUST PUSHRODS HAVE SEVER SCORING ON THE ROCKER ARM END.  REPLACING IN ACCORDANCE WITH SA-167A.
